zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Equilibrium in abstract economies without ordered preferences. (English) Zbl 0312.90062

91A10Noncooperative games
91A35Decision theory for games
91B60Trade models in economics
Full Text: DOI
[1] Arrow, K.; Debreu, G.: Existence of equilibrium for a competitive economy. Econometrica 22 (1954) · Zbl 0055.38007
[2] Debreu, G.: A social equilibrium existence theorem. Proceedings of the national Academy of sciences of the USA 38 (1952) · Zbl 0047.38804
[3] Gale, D.; Mas-Colell, A.: An equilibrium existence theorem for a general model without ordered preferences. Journal of mathematical economics 2, 9-15 (1975) · Zbl 0324.90010
[4] Mas-Colell, A.: An equilibrium existence theorem without complete or transitive preferences. Journal of mathematical economics 1, 237-246 (1974) · Zbl 0348.90033
[5] Nash, J. F.: Equilibrium states in N-person games. Proceedings of the national Academy of sciences of the USA 36 (1950) · Zbl 0036.01104
[6] Nikaido, H.: Convex structures and economic theory. (1968) · Zbl 0172.44502
[7] Schmeidler, D.: Competitive equilibria in markets with a continuum of traders and incomplete preferences. Econometrica 37 (1969) · Zbl 0184.45201
[8] Shafer, W.: The nontransitive consumer. Econometrica 42 (1974) · Zbl 0291.90007
[9] Sonnenschein, H.: Demand theory without transitive preferences, with applications to the theory of competitive equilibrium. Preference, utility and demand (1971) · Zbl 0277.90012